# SDR IPXA10158550

- Difficulty date: February 8, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 5,666 hours, 3,462 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, UPON REMOVAL OF BULK CARGO FLOOR PANEL 161KF FOUND 2EA FORWARD INSERTS BROKE OFF.  FABRICATED FLOORBOARD 161KF IAW EO A300-5320-16407D APPENDIX D.
